BK-Räume und Matrixtransformationen für Fourierkoeffizienten.

Günther Goes

Mathematische Zeitschrift (1958)

  • Volume: 70, page 345-371
  • ISSN: 0025-5874; 1432-1823

How to cite


Goes, Günther. "BK-Räume und Matrixtransformationen für Fourierkoeffizienten.." Mathematische Zeitschrift 70 (1958): 345-371. <http://eudml.org/doc/169782>.

author = {Goes, Günther},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
language = {ger},
pages = {345-371},
title = {BK-Räume und Matrixtransformationen für Fourierkoeffizienten.},
url = {http://eudml.org/doc/169782},
volume = {70},
year = {1958},

AU - Goes, Günther
TI - BK-Räume und Matrixtransformationen für Fourierkoeffizienten.
JO - Mathematische Zeitschrift
PY - 1958
VL - 70
SP - 345
EP - 371
LA - ger
KW - approximation and series expansion
UR - http://eudml.org/doc/169782
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.